# SDR CALA2025042904309

- Difficulty date: April 28, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N439UA
- Make and model: Airbus A320-232
- Aircraft serial: 683
- Aircraft time: 82,575 hours, 33,710 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Condition: Missing
- Stage of operation: IN
- How discovered: V
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

FUEL CAP MISSING. REPLACED FUEL CAP COUPLING, REF AMM 28-25-00. AC GLEW INTO DSM MISSING FUEL CAP. FOUND FUEL CAP MISSING DURING RON CHECK.
